2665威尼斯

2665威尼斯欢迎您?,今天是?:?2018年6月8日 English |? 简体中文
刘祖汉
发布日期:2018-10-16

姓名:刘祖汉

研究领域:

偏微分方程及其在材料科学中的应用研究

教育背景:

1991.9-1994.7     苏州大学    博士

    1987.9-1991.7     扬州大学    硕士

  1980.9-1984.8     扬州大学    学士

工作经历:

1984.9-现在   扬州大学助教、讲师、副教授、教授、博士生导师。

1984年8月于原扬州师范学院数学系毕业留校任教,历任扬州大学理学院数学系主任、2665威尼斯院长。

2003年12月至2012年7月任江苏师范大学副校长。

2012年7月任扬州大学副校长。

2017年6月任扬州大学党委副书记、副校长。

教学经历:

本科生:数学分析、数学物理方程

研究生:偏微分方程引论、二阶椭圆及抛物型方程

科研项目:

1.   2001.1至 2003.12国家自然科学基金项目,高维超导G-L方程的涡旋性态与平均曲率流方程。

2.   2005.1至 2007.12国家自然科学基金项目,数学物理中的某些非线性偏微分方程研究。

3.   2008.1至 2010.12国家自然科学基金项目,Bose-Einstein凝聚、超导G-L模型以及相关问题研究

4.   2011.1 至 2013.12国家自然科学基金项目,Ginzburg-Landau型发展方程的拓扑缺陷以及相关问题研究。

5.   2014.1 至 2017.12,国家自然科学基金项目,某些偏微分方程解的零点集结构研究。

6.   2018.1 至 2022.12,国家自然科学基金项目,复标量场中量子化涡丝的动力学研究

发表主要文章:

1.       X. Wang, Z. Liu, L. Zhou, Asymptotic decay for the classical solution of the chemotaxis system with fractional Laplacion in high dimensions, Discrete and Continuous Dynamical Systems. Series B, doi: 10.3934/dcdsb.2018121.  

2.       Y. Zhao, Z. Liu, L. Zhou, Dynamics for a nonlocal reaction-diffusion population model with a free boundary, Acta Applicandae Mathematicae, doi:10.1007/s10440-018-0188-8

3.       Y. Zhao, Z. Liu, L. Zhou, Dynamics for a nonlocal competition system with a free boundary, Applicable Analysis,

4.       L. Zhou, S. Zhang, Z. Liu, An evolutional free-boundary problem of a reaction-diffusion-advection system, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 147(3)(2017), 615–648.

5.       L. Zhou, S. Zhang, Z. Liu, Pattern Formations for a Strong Interacting Free Boundary Problem, Acta Applicandae Mathematicae, 148(1) (2017), 121–142.

6.       S. Zhang, L. Zhou, Z. Liu, Uniqueness and Least Energy Property for Solutions to a Strongly Coupled Elliptic System, Acta Mathematica Sinica-English Series, 33(3)(2017), 419–438.

7.       L. Zhou, S. Zhang, Z. Liu, A free boundary problem of a predator-prey model with advection in heterogeneous environment, Applied Mathematics and Computation, 289(2016), 22–36.

8.       L. Zhou, S. Zhang, Z. Liu, A Reaction-Diffusion-Advection Equation with a Free Boundary and sign-Changing Coefficient, Acta Applicandae Mathematicae, 143(1)(2016), 189–216.

9.       S. Zhang, Z. Liu, Singularities of the nodal set of segregated configurations, Variations and Partial Differential Equations, 54(2)(2015), 2017–2037.

10.   S. Zhang, Z. Liu, Nodal set of strongly competition systems with fractional Laplacian, Nodea-Nonlinear Differential Equations and Applications, 22(5)(2015), 1483–1513.

11.   Z. Liu, Mean curvature flow with a constant forcingNodea-Nonlinear Differential Equations and Applications, 20(3)(2013), 621-649.

12.   S. Zhang, L. Zhou, Z. Liu, ZuhanThe spatial behavior of a competition-diffusion

-advection system with strong competitionNonlinear Anal. Real World Appl., 14(2)(2013), 976-989.

13.   L. Zhou, Z. Liu, Vortex-filaments pinning for inhomogeneous Ginzburg-Landau equationsApplied Mathematics and Computation, 219(10)(2013), 5321-5338.

14.   L. Zhou, S. Zhang, Z. Liu, Uniform Holder bounds for a strongly coupled elliptic system with strong competitionNonlinear Analysis Theory Methods and Applications, 75(16)(2012), 6120-6129.

15.   S. Zhang, L. Zhou, Z. Liu, Z. Lin, Spatial segregation limit of a non-autonomous competition-diffusion systemJournal of Mathematical Analysis and Applications, 389(1)(2012), 119-129.

16.   L. Zhou, S. Zhang, Z. Liu, Z. Lin, The spatial behavior of a strongly coupled non-autonomous elliptic system, Nonlinear Analysis Theory Methods and Applications, 75(6)(2012), 3099-3106.

17.   Z. Liu, Rotating multicomponent Bose-Einstein condensates, Nodea-nonlinear Differential Equations and Applications, 19(1)(2012), 49-65.

18.   Z. Liu, The spatial behavior of rotating two-component Bose-Einstein condensates, J. Functional Aanlysis, 261(6)(2011), 1711-1751.

19.   Z. Liu, Rotating two-component Bose-Einstein condensates, Acta Appl. Math. 110 (1)(2010), 367–398.

20.   K. Kim, Z. Liu, Bose-Einstein condensates with non-classical vortex, Acta Appl. Math. 110 (3)(2010), 1137–1152.  

21.   Z. Liu, L. Zhou, Vortex-filaments for inhomogeneous superconductors in three dimensions, Nonlinear Anal. Real World Appl. 11 (2)(2010), 1046–1060.  

22.   Z. Liu, Phase separation of two-component Bose-Einstein condensates, J. Math. Phys. 50(10) (2009), 102104, 20 pp.

23.   Z. Lü, Z. Liu, Sharp thresholds of two-components Bose-Einstein condensates, Comput. Math. Appl. 58(8)(2009), 1608–1614.  

24.   Z. Liu, Spinor Ginzburg-Landau equation and mean curvature flow, Nonlinear Anal. 71(5-6) (2009), 2053–2086.

25.   Z. Liu, L. Zhou, The spinor GinzburgLandau model in dimension three, Appl. Math. Comput. 207(2) (2009), 448–461.

26.   Z. Liu, Two-component Bose-Einstein condensates, J. Math. Anal. Appl. 348(1) (2008), 274–285.

27.   Z. Liu, Vortex-lines motion for the Ginzburg-Landau equation with impurity, Science in China Series A: Math., 50(12)(2007), 1705–1734.

28.   Z. Liu, Vortices set and the applied magnetic field for superconductivity indimension three, J. of Math. Phys. 46(2005), 052111.

29.   Z. Liu, Pinning phenomena near the lower critical field for superconductor, J. Math. Phys. 43(3) (2002), 1261–1272.

30.   K. Kim, Z. Liu, Estimates of the energy of type-II superconductor, Nonlinear Anal. Real World Appl. 4(1) (2003), 51–64.

31.   K. Kim, Z. Liu, Global minimizer for the Ginzburg-Landau functional of an inhomogeneous superconductor, J. Math. Phys., 43(2)(2002), 803—817.

32.   Z. Liu, Dynamics for vortices of an evolutionary Ginzburg–Landau equations in 3 dimensions, Chinese Ann. Math. Ser. B 23(1) (2002), 95–108.

33.   Z. Liu, M. Pedersen, Matrix nonlinear Schrodinger equation in dimension 2, J. Math. Anal. Appl., 262(1)(2001), 388-399.

34.   S. Ding, Z. Liu, A new proof for the partial regularity of weak harmonic map flow in two dimensions, Nonlinear Analysis: Series A Theory and Methods, 46(6)(2001), 807-816.

35.   Z. Liu, Asymptotic behavior for minimizers of a Ginzburg-Landau type functional in higher Dimensions, Nonlinear Analysis: Series A Theory and Methods, 46(2)(2001), 153-167.

36.   Z. Liu, Dynamics and vortice curve of the Ginzburg--Landau equation with pinning effect in 3 dimensions, Bulletin of the Australian mathematical Society, 63(2001), 187-193.

37.   Z. Liu, Vortex motion law of an evolutionary Ginzburg--Landau equation in dimensions 2, J. Part. Diff. Equ., 14(2001), 71-84.

38.   S. Ding, Z. Liu, Asymptotic behavior for minimizers of an anisotropic Ginzburg-Landau functional, Diff. and Int. Equ.,13 (2000), 227-254.

39.   Z. Liu, The global existence of weak solutions for a reaction-diffusion equations with free boundary, Chinese Ann. Math. Series A, 21 (3) (2000), 1-12.

40.   S. Ding, Z. Liu, W. Yu, A variational problem related to the Ginzburg-Landau model of supercoductivity with normal impurity inclusion, SIAM J Math.Anal., 29(1998), 48-68.

41.   S. Ding, Z. Liu, W. Yu, Pinning of vortices for a variational problem related to the superconductivity with normal impurity inclusion, Chinese Ann. Math. Series A, 20(1999), 129-140.

42.   S. Ding, Z. Liu, Note on ``Asymptotics for a class of G-L functionals’’, Chinese Ann. Math. Series A, 19(5)(1998), 621-628.

43.   S. Ding, Z. Liu, Asymptotics for a class of G-L functionals, Chinese Ann. Math. Series A, 18(1997), 437-444.

44.   S. Ding, Z. Liu, On the zeros and asymptotic behavior of minimizers to the G-L functional with variable coefficient, J. Part. Diff. Equation, 10(1997), 45-64.

45.   S. Ding, Z. Liu, Pinning of vortices a variational problem related to the superconducting thin films having variable thinckness, J. Part. Diff. Equation, 10(1997), 174-192

46.   S. Ding, Z. Liu, W. Yu, Pinning of vortices for the G-L functional with variable coefficient, Appl.Math.-JCU, 12B(1997), 77-88.

47.   Z. Liu et al., Quasi-stationary Stefan problem as limit case of mullins-sekerka problem, Science in China Series A, 42(1997), 151-162.

48.   Z. Liu et al., The continuous casting problem with non-equilibrium conditions, Acta Math. Sinica, 39(1996), 152-161.

49.   Lishang Jiang, Zuhan Liu et al., A PDE problem arising by calculating continuous casting model, Appl. Math. -JCU,10B(1995), 1-10.

50.   Z. Liu, G. Yuan, One-phase Stefan problem with kinetic condition in higher dimensions, J. of Math. Research Exposition, 14(1994), 479-486.

51.   Z. Liu, G. Yuan, Existence and Uniqueness of the C-solutions for the thermister problem with mixed boundary value, SIAM J. Math. Anal. , 25(1994), 1157-1166.

获奖和荣誉:

2003年入选教育部“优秀青年教师资助计划”。

联系地址:扬州大学瘦西湖校区2665威尼斯  225002

电子邮箱:zhliu@yzu.edu.cn




打印本页 关闭窗口